Bott functions and the euler characteristic

Authors

  • O. P. Bondar'

Abstract

In terms of the Euler characteristic, we obtain the condition of existence of Bott functions on differentiable manifolds that have a set of critical points formed by connected homeomorphic submanifolds.

Published

25.10.1999

Issue

Section

Short communications

How to Cite

Bondar', O. P. “Bott Functions and the Euler Characteristic”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 10, Oct. 1999, pp. 1431–1432, https://umj.imath.kiev.ua/index.php/umj/article/view/4743.